MAUDE Adverse Event Report: Hollister Incorporated VaPro Pocket; NoTouch Urethral Intermittent Catheter, Hydrophilic, Straight Tip, Protective Ti

Hollister Incorporated VaPro Pocket; NoTouch Urethral Intermittent Catheter, Hydrophilic, Straight Tip, Protective Ti
Model Number 70144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while using a hollister vapro pocket intermittent catheter, the patient experienced difficulty inserting the catheter due to significant resistance, pain, irritation and possible injury resulting in discontinuation of catheterization.It was also reported that some catheters appeared bent, damaged, or broken within the packaging.It was also reported that the end user experienced utis.No further details regarding the reported issues were provided.
 
Additional Manufacturer Narrative
A device history record (dhr) and sterilization record review were completed and no adverse trends identified.All records reviewed were found to be complete and accurate, there were no adverse trends observed.Based on the information available at this time, a causal relationship between the device and the reported event has not been established.No root cause has been determined.

Brand Name
VaPro Pocket
Common Device Name
NoTouch Urethral Intermittent Catheter, Hydrophilic, Straight Tip, Protective Ti
Manufacturer (Section D)
Hollister Incorporated
2000 hollister drive
libertyville IL 60048 -378
Manufacturer (Section G)
Hollister ULC
foxford road
rehins, ballina, county mayo F26 F 3X5,
EI   F26 F3X5,
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50015473
Report Number9616668-2026-00006
Device Sequence Number21461235
Product Code GBM
UDI-Device Identifier00610075093076
UDI-Public(01)00610075093076(17)2b0201(30)30(10)6B103(93)X3
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70144
Device Lot Number6B103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale